# SDR MALA010294

- Difficulty date: January 23, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N524XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2349
- Aircraft time: 3,411 hours, 3,544 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, IN ST. JOHN''S NF,  GOUGE IN A/C APPROXIMATELY 5 INCHES BELOW LT FWD DOOR APERTURE AND 1 INCH FWD OF FRAME 18.  MAINTENANCE REPAIRED GOUGE, IAW BAE REPAIR LEAFLET HC537H9457. REPEAT INSPECTION ON INTERNAL AND EXTERNAL AREA EVERY 2,000 CYCLES. INSPECTION IS TO BE DETAILED VISUAL.
